# SDR CALA2017032400709

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 44,317 hours, 12,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLASHLIGHT LED NOT WORKING. REMOVED AND REPLACED THE FLASHLIGHT BATTERY, CHECKED OK IAW AMM 25-64-00-902-037.
